# SDR DALA2023022201311

- Difficulty date: February 7, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 90,005 hours, 19,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 CREW REST- SMALL RUNNING MAN EMERGENCY EXIT SIGN INOP. CORRECTIVE ACTION: VERIFIED 24 V POWER SUPPLY TO EXIT SIGN. REMOVED OLD LIGHT ASSEMBLY AND INSTALLED NEW ONE REQUIRES 24 V PER B767-300 AMM 33-51. ALL OK REPAIR PER ER/A 606142-14 REV ORIGINAL. (9919025)
